CSpace
广义riemann猜想下的奇数goldbach问题
王天泽1; 陈景润2
1993
Source Publication中国科学a辑数学
ISSN1006-9232
Volume023Issue:004Pages:343
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38818
Collection中国科学院数学与系统科学研究院
Affiliation1.河南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王天泽,陈景润. 广义riemann猜想下的奇数goldbach问题[J]. 中国科学a辑数学,1993,023(004):343.
APA 王天泽,&陈景润.(1993).广义riemann猜想下的奇数goldbach问题.中国科学a辑数学,023(004),343.
MLA 王天泽,et al."广义riemann猜想下的奇数goldbach问题".中国科学a辑数学 023.004(1993):343.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王天泽]'s Articles
[陈景润]'s Articles
Baidu academic
Similar articles in Baidu academic
[王天泽]'s Articles
[陈景润]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王天泽]'s Articles
[陈景润]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.